# SDR SWAA2014090331559

- Difficulty date: August 31, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 65,450 hours, 52,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHTS INOPERATIVE.  R & R BATTERY PACK IAW MM.
